# SDR CALA0000939

- Difficulty date: June 20, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 42,261 hours, 20,007 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING LOWER SKIN CORRODED AT NR 1 FLAP HINGE, XRS 111.5.  A REPAIR DOUBLER AND FILLER WERE INSTALLED IAW EA 9-5731-2-A0700 AND ECRA 5730-01695.
